RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1982, Volume 46, Issue 4, Pages 864–880 (Mi izv1650)  

This article is cited in 3 scientific papers (total in 3 papers)

Linearizability of automorphisms of non-spherical surfaces

A. V. Loboda


Abstract: In this paper local automorphisms of real analytic hypersurfaces in complex spaces are studied. It is proved that for a strictly pseudoconvex hypersurface not biholomorphically equivalent to a sphere every local automorphism is a linear mapping in special coordinates. The equation of the surface has the Moser normal form in these coordinates.
Bibliography: 8 titles.

Full text: PDF file (1465 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1983, 21:1, 171–186

Bibliographic databases:

UDC: 517.5
MSC: Primary 32C05; Secondary 32F25, 53A55
Received: 22.02.1981

Citation: A. V. Loboda, “Linearizability of automorphisms of non-spherical surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 46:4 (1982), 864–880; Math. USSR-Izv., 21:1 (1983), 171–186

Citation in format AMSBIB
\Bibitem{Lob82}
\by A.~V.~Loboda
\paper Linearizability of automorphisms of non-spherical surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1982
\vol 46
\issue 4
\pages 864--880
\mathnet{http://mi.mathnet.ru/izv1650}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=670169}
\zmath{https://zbmath.org/?q=an:0529.32008}
\transl
\jour Math. USSR-Izv.
\yr 1983
\vol 21
\issue 1
\pages 171--186
\crossref{https://doi.org/10.1070/IM1983v021n01ABEH001650}


Linking options:
  • http://mi.mathnet.ru/eng/izv1650
  • http://mi.mathnet.ru/eng/izv/v46/i4/p864

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ezhov, “On the linearization of automorphisms of a real analytic hypersurface”, Math. USSR-Izv., 27:1 (1986), 53–84  mathnet  crossref  mathscinet  zmath
    2. A. V. Loboda, “Some invariants of tubular hypersurfaces in $\mathbb C^2$”, Math. Notes, 59:2 (1996), 148–157  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. A. V. Loboda, “Local Description of Homogeneous Real Hypersurfaces of the Two-Dimensional Complex Space in Terms of Their Normal Equations”, Funct. Anal. Appl., 34:2 (2000), 106–113  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:166
    Full text:52
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020